# SDR RAAA00E8005

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 8631003
- Condition: Out Of Adjust
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHT AT ROW 11 AB FAILS TEST.  READJUSTED TUNING INDUCTOR AND OPS CHECKED IAW MM 33-50-01.
